Requip XL Overdose
The specific effects of a Requip XL (ropinirole XL) overdose will vary, depending on how much of the medication was taken and whether it was taken with other substances. If you take too much Requip XL, you may experience symptoms such as vomiting, hallucinations, and fainting. Treatment for a Requip XL overdose may include pumping the stomach, administering certain medications, and providing supportive care.
Can You Overdose on Requip XL?Requip® XL (ropinirole XL) is a long-acting prescription medication used to treat Parkinson's disease. The specific effects of a Requip XL overdose will vary, depending on a number of factors, including the Requip XL dosage and whether it was taken with any other medications or substances.
- Nausea and vomiting
- Visual hallucinations
- Involuntary body movements
- Heart palpitations
- Chest pain
- Low blood pressure upon sitting or standing
Treating a Requip XL OverdoseThe treatment for a Requip XL overdose will vary. If the overdose was recent, a healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." Certain medications may also be used to counteract the effects of Requip XL. Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Requip XL overdose may include:
- Fluids through an intravenous line (IV)
- Close monitoring of the heart and lungs
- Other treatments based on the complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Requip XL.